Schizophrenia.com

Withdrawing from Risperdal


#1

Since going under the 2 mg mark of Risperdal, my insomnia is worse, I am more irritable - quick to anger and last night I suffered a major panic attack that extra Klonopin hardly touched.
I am suffering from withdrawal type symptoms as my body is rejecting the lower dose of 1.75 mg.
I was thinking of giving in and upping the dose back to 2 mg, but decided instead to push on through and continue at this dose, hopefully being able to lower it some more in a month or more.
Risperdal is very potent and I am feeling the effects of a dose under the 2 mg mark - not giving up just yet


#2

This post was flagged by the community and is temporarily hidden.


#3

This post was flagged by the community and is temporarily hidden.


#4

This post was flagged by the community and is temporarily hidden.


#5

Thanks for the info Snowy


#6

This post was flagged by the community and is temporarily hidden.


#7

This post was flagged by the community and is temporarily hidden.


#8

This post was flagged by the community and is temporarily hidden.


#9

Hang in there!!**